# SDR AALA201510029016

- Difficulty date: September 30, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L3 EMER EXIT SIGN HAS LENS DEFECTIVE.  L3 EMER EXIT SIGN LENS REPLACED.  OPERATIONS CHECKED GOOD IAW AMMS 33-50-17 & 33-50-19.
